Estimation du paramètre des moyennes mobiles hilbertiennes - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Comptes Rendus. Mathématique Année : 2008

Estimation du paramètre des moyennes mobiles hilbertiennes

, (1, 2) , (3) , (4)
1
2
3
4

Résumé

The moving average processes in a separable infinite-dimensional Hilbert space H, denoted by MAH ( 1 ) , is a H valued process ( X t , t Z ) satisfying the equation X t = ϵ t + l ( ϵ t − 1 ) where l is a compact operator in H and ( ϵ t ) a H valued strong white noise. In this Note we propose two estimators for l based on the moment equation of the process.

Dates et versions

hal-03054051 , version 1 (11-12-2020)

Identifiants

Citer

Céline Turbillon, Denis Bosq, Jean-Marie Marion, Besnik Pumo. Estimation du paramètre des moyennes mobiles hilbertiennes. Comptes Rendus. Mathématique, 2008, 346 (5–6), pp.347 - 350. ⟨10.1016/j.crma.2008.01.008⟩. ⟨hal-03054051⟩
41 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More